[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] uncomfortable sites

This is the 4th time in the last month that I have had to take out my site
early because it is uncomfortable.  It is fine when inserted, fine for the
first 12-24 hours, even during a large bolus.  Then it begins to really
irritate me.  It's not the stinging pain I sometimes have gotten, I wouldn't
exactly describe it as pain.  It isn't an itch.  It's not the tape, I am
almost sure it is the site itself.  It's really hard to describe what it
feels like.  It's like when you get a pebble in your shoe, only it's under
my skin and it goes on nonstop for hours until I finally have to take it
out.  It starts as a small irritation and gets worse.  There is no blood in
the cannula and it isn't bent.  Some days I don't feel the site at all, and
used to rarely have problems.  I haven't changed supplies lately.  Any ideas
on what causes this and what I can do?  I finally "cured" my tape allergy
and now this- arg.  I don't have enough supplies to change a site every day!

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml